# SDR MAC5302

- Difficulty date: March 22, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N905FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Blue
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE A/C EXPERIENCED LIGHTNING AND A MOMENTARY LOSS OF BLUE SYSTEM HYDRAULICS.  AN EMERGENCY WAS DECLARED AND THE A/C LANDED WITHOUT FURTHER INCIDENT.  AN INSPECTION IAW ATR JIC 05-51-13OUI 1000 WAS PERFORMED AND AN OPERATIONAL TEST OF THE HYDRAULIC SYSTEM IAW ATR JIC 29-52-53 OPT 1000.  NO DEFECTS WERE FOUND.
